# SDR AALA20012091

- Difficulty date: December 3, 2001
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N459AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49564
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTNANCE, COCKPIT EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED BATTERY PACK FOR COCKPIT EMERGENCY EXIT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
